# SDR SWIA202056734

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR21R, NOTED CORROSION BETWEEN FS364 AND FS379 (MARKED).   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED STGR 21R, REF (DWG SH670-31383, REV NC, DATED 29-8-98) AND  (CRJ700 SRM 51-42-06-001-001-A01).   RESTORED FINISH REF CRJ700 SRM 51-25-01-001-001-A01.  SEE CONTINUE CARD FOR DETAILS. C/W WITH SKYCARD 51-900-1002-SKY
